I started accutane 10 days ago and so far this is what i am experiencing:
My lips are so dry that i need to applly blistex not aquaphor which does nothing for at least 30 times a day.
I was at the gym today, and went to the bathroom to find that i was bleeding in my urine. I came back from the hospital and the Physician Ass’t said it is called Dysfunctional Urinary Bleeding. MY period is not due until September 10, 2006 this is scary.
My eyes felt dry constantly, grainy in the back and tired so i went to the Opthamalogist yesterday but said I am fine, I wear glasses so I take no chances.
I stay off dairy and my face 10 days later has not changed at all just dryer and more cyst.
I drink about 15 glasses of water a day really i do.
i stay out of the sun as much as possible
I wash with purpose or cetaphil cleanser but a friend said Phisoderm with a sponge cleared her up.
On monday I am seeking a second opinion from a dermatologist if he says that i shouldn’t take it bcz of the bleedin in the urine or the dry eyes I will quit.
Good luck to you …and everyones input has helped